# SDR C2XA05IA041

- Difficulty date: March 4, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145
- Aircraft serial: 145151
- Aircraft time: 13,964 hours, 10,017 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - FLIGHT 2331 THE CREW REPORTED A STRONG FUEL SMELL IN THE COCKPIT AFTER STARTING THE APU.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE APU AND AIR DISTRIBUTION SYSTEMS WITH NO DEFECTS BEING NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
